Ideals and Cancellation.
Vasconcelos, Wolmer V.
Mathematische Zeitschrift, Tome 99 (1967), p. 353-355 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1967-01-01
EUDML-ID : urn:eudml:doc:170883
@article{GDZPPN002401312,
     title = {Ideals and Cancellation.},
     journal = {Mathematische Zeitschrift},
     volume = {99},
     year = {1967},
     pages = {353-355},
     zbl = {0166.04502},
     url = {http://dml.mathdoc.fr/item/GDZPPN002401312}
}
Vasconcelos, Wolmer V. Ideals and Cancellation.. Mathematische Zeitschrift, Tome 99 (1967) pp. 353-355. http://gdmltest.u-ga.fr/item/GDZPPN002401312/